Access count of this item: 142

Files in This Item:
File Description SizeFormat 
0321-9.pdf1.6 MBAdobe PDFView/Open
Title: Studies on Holonomic Quantum Fields : 線型微分方程式の変形理論 (幾何学における大域的解析学)
Authors: 佐藤, 幹夫  KAKEN_name
三輪, 哲二  KAKEN_name
神保, 道夫  KAKEN_name
Author's alias: SATO, MIKIO
MIWA, TETSUJI
JIMBO, MICHIO
Issue Date: Mar-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 321
Start page: 132
End page: 160
URI: http://hdl.handle.net/2433/104012
Appears in Collections:Global Analysis in Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.